Patient :My boyfriend has had prostate problems for years and was on flomax but ran out of it 6 months ago. Since the his symptoms have progressively gotten worse. He can barely urinate can't achieve an erection and can rarely achieve an orgasm. Are all these symptoms related and would they all be due to his prostate problems? If so is there anything we can do to improve his symptoms other than medication that doesn't cost anything until we can afford to get his medication again?? His main concern is being able to achieve an erection and having an orgasm. PLEASE HELP!!!
Symptoms: Difficulties urinating, inability to achieve orgasm, difficulty achieving an erection, painful urination, stomach discomfort
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.